Is this tyndall after juvederm? (Photo)

I had juvederm injected into scars 16 days ago. Dr placed filler under my mouth where i didn't want it. U can see where it is placed. Bruised for a few days but the bruises went away(they last 5-7 days on me). I have discoloration lines on both sides. It has been the same w. No change for 10 days. Make up cannot hide them at all. My friend told me they looked worse when she was looking at me in the mirror than in person. it looks worse sometimes. Is this tyndall? My ps says it is dry blood.

Doctor Answers 6

Darkening after bruise from Juvederm

What has happened is that blood is now mixed with the filler. The body can't get rid of it well because blood vessels don't grow into the filler. It might have to be dissolved so the body can remove the old blood as it usually would.


Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

#fillercomplication

it could be Tyndall affect. which is not that hard to reverse. I would recommend to contact your doctor and have the enzyme injected to dissolve the filler. Tyndall affect happens when there is either too much filler placed under the skin or if its placed too superficially or a combination of both. 

Misbah Khan MD, FAAD, FACMS
New York Dermatologic Surgeon
4.9 out of 5 stars 27 reviews

Unhappy Results With Fillers, Reverse with Hyaluronidase

If you are unhappy you can revese the fillers with hyaluronidase.  I would try pulsed dye laser or yellow laser treatment or a picosecond laser as well to improve the "bruised" apperance as this may be some blood in the skin. Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 166 reviews

Tyndall effect causing bruise like appearance after Juvederm

This isn't Tyndall effect. Some Q switched lasers will destroy this blood pigment deposition.

Dr Karamanoukian
#RealSelfMember100

Tyndall Effect Lips NYC

It is very difficult to tell from the photo if that is the Tyndall effect or bruising.  I would definitely wait a week or more to evaluate the situation.  Please return to your treating physician to have your lips evaluated for possible Vitrase.  Best, Dr. Green

Tyndall effect?

It is very hard to see in the photo posted. An exam in person would be essential to determine what if anything can be done at this point.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.